×

Found 1,242 Documents (Results 1–100)

100
MathJax

Concentration on the Boolean hypercube via pathwise stochastic analysis. (English) Zbl 07298242

Makarychev, Konstantin (ed.) et al., Proceedings of the 52nd annual ACM SIGACT symposium on theory of computing, STOC ’20, Chicago, IL, USA, June 22–26, 2020. New York, NY: Association for Computing Machinery (ACM). 208-221 (2020).
MSC:  68Qxx
PDF BibTeX XML Cite
Full Text: DOI arXiv

Strong isoperimetric inequality for tessellating quantum graphs. (English) Zbl 1473.81073

Atay, Fatihcan M. (ed.) et al., Discrete and continuous models in the theory of networks. Selected contributions from the participants of the research group hosted by the ZiF – Center for Interdisciplinary Research, University of Bielefeld, Bielefeld, Germany, October 2012 – September 2017 and the final conference, University of Bielefeld, Bielefeld, Germany, November 27 – December 1, 2017. Cham: Springer. Oper. Theory: Adv. Appl. 281, 271-290 (2020).
MSC:  81Q35 05C50 35P15
PDF BibTeX XML Cite
Full Text: DOI arXiv

Zhang’s inequality for log-concave functions. (English) Zbl 1446.52005

Klartag, Bo’az (ed.) et al., Geometric aspects of functional analysis. Israel seminar (GAFA) 2017–2019. Volume 1. Cham: Springer. Lect. Notes Math. 2256, 29-48 (2020).
MSC:  52A40 52A38 26D07
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification